# SDR AALA20091127JFK01

- Difficulty date: November 26, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 37,460 hours, 5,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Damaged
- Location: Seat 11d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 11D.
